# SDR SIMA20221021008

- Difficulty date: October 21, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000642
- Aircraft time: 14,246 hours, 9,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Aft Galley Rh Fl
- Component: Upper Sheet
- Component part number: 17086101001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RH FLOOR BEAM UPPER SHEET CORRODED AT FR 85 (LEVEL 2 CORROSION)-C/A-RAR RH FLOOR BEAM UPPER SHEET BETWEEN FR 85-86 IAW EMB-175 SRM 51-40-08
